# SDR ASAA2017120422781

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 34,202 hours, 10,443 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MCDU SCREEN FLICKERING INTERMITANTLY. GROUNDED - YES. OPS NORMAL REF B737-800 FIM 34-61 TASK 803.
